# SDR CA961112018

- Difficulty date: October 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8101
- Engine: Pwa PW123
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Valve
- Part number: 153212A
- Condition: Failed
- Location: De Ice Dist
- Component: Bendix
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FAILURE OF THE DEICE DISTRIBUTION VALVE BECAUSE OF ACCUMULATION OF MOISTURE DUE TO ABSENCE OF A DRAIN HOLE. DRAIN HOLE PLUGGED BY POTTING COMPOUND.
